I've been having some concerning side effects and period irregularities while being on LOLO birth control. I've been on it for a year and a half now, take it religiously and always around the same time.
Since May 2016, I've been getting severe period symptoms, which never happened before. Before this I didn't even get any symptoms or periods. In May I ended up getting a very heavy period half way through my birth control pack. I didn't think much of it until it happened again in June where again I was half way through my pack and ended up with a period and PMS symptoms two weeks before it came. It's like my PMS symptoms won't go away, I have them almost nonstop (sore boobs, bloating, acne etc).
Now not only is this occurring but I had sex with my boyfriend last Tuesday and he ejaculated inside of me, and with the uncertainty of if I have the required protection against pregnancy because of how weird my pills have been making my body act, should I b concerned with a pregnancy potential? I currently have sore boobs and lower back pain, but nothing else... Wondering if this is pregnancy symptoms or more PMS symptoms like I have been experiencing previously?
Very worried and confused!!
Irregular Period on LOLO birth control pills?
- 11 Jul 2016 by Chevy1995
- birth control, side effect, period, irregular period, birth control pills, pill
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Apr 2014 • 4 answers
Growing up I have always had an irregular period. I was prescribed birth control pills and I started
Posted 19 Nov 2014 • 1 answer
Posted 19 Jun 2015 • 1 answer
Posted 3 Aug 2016 • 1 answer
Posted 19 Apr 2017 • 0 answers